# SDR ASAA2023040842801

- Difficulty date: April 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 53,241 hours, 15,895 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 HF RADIO "FAIL". GROUNDED - YES. REF B737-800 FIM 23-11 TASK 801, NO FAULTS FOUND ON HF TRANSCEIVER BIITE TEST. REF B737-800 FIM 23-11 TASK 806, INITIAL EVALUATION TESTS NORMALLY, NO FAULTS NOTED. TRANSMIT AND RECEIVE COMMUNICATION WITH RADIO TOWER. NO HISTORY WITHIN 30 DAYS. GROUND VERIFICATION PASS.
